Research Output 1979 2019

2012

Algebraic independence of certain numbers related to modular functions

Elsner, C., Shimomura, S. & Shiokawa, I., 2012, In : Functiones et Approximatio, Commentarii Mathematici. 47, 1, p. 121-141 21 p.

Research output: Contribution to journalArticle

Algebraic Independence
Modular Functions
Q-series
Ramanujan
Independence Results
4 Citations (Scopus)

Algebraic relations for reciprocal sums of even terms in Fibonacci numbers

Elsner, C., Shimomura, S. & Shiokawa, I., 2012 Feb, In : Journal of Mathematical Sciences. 180, 5, p. 650-671 22 p.

Research output: Contribution to journalArticle

Rational functions
Lame number
Term
Algebraic Independence
Lucas numbers

An efficient implementation of the block Gram,Schmidt method

Matsuo, Y. & Nodera, T., 2012, In : ANZIAM Journal. 54, SUPPL

Research output: Contribution to journalArticle

QR Factorization
Efficient Implementation
Numerical Experiment
Dependent
Computing
8 Citations (Scopus)

Anticipatory postural adjustments contribute to age-related changes in compensatory steps associated with unilateral perturbations

Hyodo, M., Saito, M., Ushiba, J., Tomita, Y., Minami, M. & Masakado, Y., 2012 Jul, In : Gait and Posture. 36, 3, p. 625-630 6 p.

Research output: Contribution to journalArticle

Foot
3 Citations (Scopus)

Book embedding of toroidal bipartite graphs

Nakamoto, A., Ota, K. & Ozeki, K., 2012, In : SIAM Journal on Discrete Mathematics. 26, 2, p. 661-669 9 p.

Research output: Contribution to journalArticle

Book Embedding
Ring or annulus
Bipartite Graph
Torus
Quadrangulation
3 Citations (Scopus)

Continuous limit of the difference second Painlevé equation and its asymptotic solutions

Shimomura, S., 2012, In : Journal of the Mathematical Society of Japan. 64, 3, p. 733-781 49 p.

Research output: Contribution to journalArticle

Asymptotic Solution
Rational Solutions
Difference equation

Hamiltonian cycles with all small even chords

Chen, G., Ota, K., Saito, A. & Zhao, Y., 2012 Mar 28, In : Discrete Mathematics. 312, 6, p. 1226-1240 15 p.

Research output: Contribution to journalArticle

Hamiltonians
Hamiltonian circuit
Chord or secant line
Minimum Degree
Graph in graph theory
3 Citations (Scopus)

Hierarchical subspace models for contingency tables

Hara, H., Sei, T. & Takemura Akimichi, A., 2012 Jan, In : Journal of Multivariate Analysis. 103, 1, p. 19-34 16 p.

Research output: Contribution to journalArticle

Contingency Table
Hierarchical Model
Subspace
Exact Test
Modeling
3 Citations (Scopus)

Ideal class groups of CM-fields with non-cyclic galois action

Kurihara, M. & Miura, T., 2012 Dec, In : Tokyo Journal of Mathematics. 35, 2, p. 411-439 29 p.

Research output: Contribution to journalArticle

CM-field
Ideal Class Group
Galois
Annihilator
Roots of Unity
3 Citations (Scopus)

Matching with partially ordered contracts

Farooq, R., Fleiner, T. & Tamura, A., 2012 Oct, In : Japan Journal of Industrial and Applied Mathematics. 29, 3, p. 401-417 17 p.

Research output: Contribution to journalArticle

Fixed point theorem
Many to many
Model Matching
Economic Model
Partial Order
1 Citation (Scopus)

Maximal K 3's and Hamiltonicity of 4-connected claw-free graphs

Fujisawa, J. & Ota, K., 2012 May, In : Journal of Graph Theory. 70, 1, p. 40-53 14 p.

Research output: Contribution to journalArticle

Hamiltonicity
Claw-free Graphs
Graph theory
Connected graph
Theorem
4 Citations (Scopus)

Motion of a vortex filament in the half-space

Aiki, M. & Iguchi, T., 2012 Sep, In : Nonlinear Analysis, Theory, Methods and Applications. 75, 13, p. 5180-5185 6 p.

Research output: Contribution to journalArticle

Vortex Filament
Half-space
Vortex flow
Tornadoes
Motion
6 Citations (Scopus)

N-step energy of maps and the fixed-point property of random groups

Izeki, H., Kondo, T. & Nayatani, S., 2012, In : Groups, Geometry, and Dynamics. 6, 4, p. 701-736 36 p.

Research output: Contribution to journalArticle

Fixed Point Property
CAT(0) Spaces
Euclidean
Energy
Equivariant Map
2 Citations (Scopus)

On optimal stationary couplings between stationary processes

Rüschendorf, L. & Sei, T., 2012, In : Electronic Journal of Probability. 17

Research output: Contribution to journalArticle

Stationary Process
Stationary Measure
Positive Curvature
Infinite product
Product Space
3 Citations (Scopus)

On the Free Energy of a Gaussian Membrane Model with External Potentials

Sakagawa, H., 2012 Apr, In : Journal of Statistical Physics. 147, 1, p. 18-34 17 p.

Research output: Contribution to journalArticle

Free Energy
Membrane
free energy
membranes
Model
1 Citation (Scopus)

Rational solutions of difference painlevé equations

Shimomura, S., 2012 Jun, In : Tokyo Journal of Mathematics. 35, 1, p. 85-95 11 p.

Research output: Contribution to journalArticle

Rational Solutions
Difference equation
Fixed point
4 Citations (Scopus)

Refined Iwasawa theory and Kolyvagin systems of Gauss sum type

Kurihara, M., 2012 Apr, In : Proceedings of the London Mathematical Society. 104, 4, p. 728-769 42 p.

Research output: Contribution to journalArticle

CM-field
Iwasawa Theory
Ideal Class Group
Gauss Sums
Refinement
1 Citation (Scopus)

Shifted fourth moment of the Riemann zeta-function

Shimomura, S., 2012 Sep, In : Acta Mathematica Hungarica. 137, 1-2, p. 104-129 26 p.

Research output: Contribution to journalArticle

Asymptotic Formula
Riemann zeta function
Moment
Line
Range of data
1 Citation (Scopus)
Vortex Filament
Second-order Systems
Parabolic Systems
Initial-boundary-value Problem
Boundary value problems
4 Citations (Scopus)

Spanning trees in 3-connected K 3,t-minor-free graphs

Ota, K. & Ozeki, K., 2012 Sep, In : Journal of Combinatorial Theory. Series B. 102, 5, p. 1179-1188 10 p.

Research output: Contribution to journalArticle

Spanning tree
Minor
Graph in graph theory
Maximum Degree
Connected graph

Sperner's lemma and zero point theorems on a discrete simplex and a discrete simplotope

Iimura, T., Murota, K. & Tamura, A., 2012 Mar, In : Discrete Applied Mathematics. 160, 4-5, p. 588-592 5 p.

Research output: Contribution to journalArticle

Sperner's Lemma
Zero Point
Economics
Theorem
Game
3 Citations (Scopus)

Spontaneous flash communication of females in an Asian firefly

Takatsu, H., Minami, M., Tainaka, K. I. & Yoshimura, J., 2012 Sep, In : Journal of Ethology. 30, 3, p. 355-360 6 p.

Research output: Contribution to journalArticle

Lampyridae
communication
bioluminescence
duration
electronics
2011

Algebraic independence properties related to certain infinite products

Tanaka, T., 2011, AIP Conference Proceedings. Vol. 1385. p. 116-123 8 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

products
expansion
16 Citations (Scopus)

Algebraic independence results for reciprocal sums of Fibonacci numbers

Elsner, C., Shimomura, S. & Shiokawa, I., 2011, In : Acta Arithmetica. 148, 3, p. 205-223 19 p.

Research output: Contribution to journalArticle

Independence Results
Algebraic Independence
Lame number
7 Citations (Scopus)
Tsunami
Shallow Water
Mathematical Analysis
Velocity Field
Shallow Water Equations

A structural model on a hypercube represented by optimal transport

Sei, T., 2011 Jul, In : Statistica Sinica. 21, 3, p. 1291-1314 24 p.

Research output: Contribution to journalArticle

Optimal Transport
Structural Model
Hypercube
Gradient
Model

Construction of Hamilton Path Tournament Designs

Ikebe, Y. T. & Tamura, A., 2011 Sep, In : Graphs and Combinatorics. 27, 5, p. 703-711 9 p.

Research output: Contribution to journalArticle

Hamilton Path
Stadiums
Tournament
Divisible
Schedule
1 Citation (Scopus)

Exceptional algebraic relations for reciprocal sums of Fibonacci and Lucas numbers

Elsner, C., Shimomura, S. & Shiokawa, I., 2011, AIP Conference Proceedings. Vol. 1385. p. 17-31 15 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Fibonacci numbers
5 Citations (Scopus)

Forbidden induced subgraphs for star-free graphs

Fujisawa, J., Ota, K., Ozeki, K. & Sueiro, G., 2011 Nov 6, In : Discrete Mathematics. 311, 21, p. 2475-2484 10 p.

Research output: Contribution to journalArticle

Forbidden Induced Subgraph
Stars
Star
Connected graph
Claw
5 Citations (Scopus)

Forbidden triples for perfect matchings

Ota, K., Plummer, M. D. & Saito, A., 2011 Jul, In : Journal of Graph Theory. 67, 3, p. 250-259 10 p.

Research output: Contribution to journalArticle

Perfect Matching
Induced Subgraph
Graph in graph theory
Graph theory
Connected graph
1 Citation (Scopus)

Gradient modeling for multivariate quantitative data

Sei, T., 2011 Aug, In : Annals of the Institute of Statistical Mathematics. 63, 4, p. 675-688 14 p.

Research output: Contribution to journalArticle

Gradient
Modeling
Convex function
Statistical Modeling
Concavity
28 Citations (Scopus)

Holonomic gradient descent and its application to the Fisher-Bingham integral

Nakayama, H., Nishiyama, K., Noro, M., Ohara, K., Sei, T., Takayama, N. & Takemura, A., 2011 Sep, In : Advances in Applied Mathematics. 47, 3, p. 639-658 20 p.

Research output: Contribution to journalArticle

Gradient Descent
Directional Statistics
Statistics
7 Citations (Scopus)

Metric inhomogeneous Diophantine approximation on the field of formal Laurent series

Kim, D. H. & Nakada, H., 2011, In : Acta Arithmetica. 150, 2, p. 129-142 14 p.

Research output: Contribution to journalArticle

Laurent Series
Diophantine Approximation
Metric
7 Citations (Scopus)

N-flips in even triangulations on the torus and Dehn twists preserving monodromies

Higuchi, Y., Nakamoto, A., Ota, K. & Sakuma, T., 2011 Jul 6, In : Discrete Mathematics. 311, 13, p. 1128-1135 8 p.

Research output: Contribution to journalArticle

Dehn Twist
Triangulation
Flip
Torus
Isotopy
1 Citation (Scopus)

On Bessel integrals for reducible degenerate principal series representations

Miyazaki, T., 2011 May 1, In : Journal of Functional Analysis. 260, 9, p. 2579-2597 19 p.

Research output: Contribution to journalArticle

Series Representation
Friedrich Wilhelm Bessel
Symmetric matrix
Signature
Correspondence
5 Citations (Scopus)

On Schweiger's problems on fully subtractive algorithms

Fokkink, R., Kraaikamp, C. & Nakada, H., 2011 Nov, In : Israel Journal of Mathematics. 186, 1, p. 285-296 12 p.

Research output: Contribution to journalArticle

Continued fraction
1 Citation (Scopus)
Eisenstein Series
Harmonic Polynomials
Confluent Hypergeometric Function
Mellin Transform
Fourier Expansion
1 Citation (Scopus)

Spanning trees with bounded total excess

Enomoto, H., Ohnishi, Y. & Ota, K., 2011 Oct, In : Ars Combinatoria. 102, p. 289-295 7 p.

Research output: Contribution to journalArticle

Spanning tree
Excess
Connected graph
Subset
Number of Components
4 Citations (Scopus)

Spectral Gap for Multi-species Exclusion Processes

Nagahata, Y. & Sasada, M., 2011 Apr, In : Journal of Statistical Physics. 143, 2, p. 381-398 18 p.

Research output: Contribution to journalArticle

hyperplanes
Exclusion Process
Spectral Gap
exclusion
eigenvalues
6 Citations (Scopus)

Stickelberger ideals and Fitting ideals of class groups for abelian number fields

Kurihara, M. & Miura, T., 2011 Jul, In : Mathematische Annalen. 350, 3, p. 549-575 27 p.

Research output: Contribution to journalArticle

Class Group
Number field
Wiles
CM-field
Ideal Class Group
9 Citations (Scopus)

The existence of a 2-factor in K1, n-free graphs with large connectivity and large edge-connectivity

Aldred, R. E. L., Egawa, Y., Fujisawa, J., Ota, K. & Saito, A., 2011 Sep, In : Journal of Graph Theory. 68, 1, p. 77-89 13 p.

Research output: Contribution to journalArticle

Edge-connectivity
Connectivity
Minimum Degree
Graph in graph theory
Degree Condition
3 Citations (Scopus)

Toughness of Ka,t-minor-free graphs

Chen, G., Egawa, Y., Kawarabayashi, K. I., Mohar, B. & Ota, K., 2011, In : Electronic Journal of Combinatorics. 18, 1

Research output: Contribution to journalArticle

Toughness
Minor
Planar graph
Connected graph
Graph in graph theory
6 Citations (Scopus)

Truncated solutions of the fifth Painlevé equation

Shimomura, S., 2011 Nov 30, In : Funkcialaj Ekvacioj. 54, 3, p. 451-471 21 p.

Research output: Contribution to journalArticle

Sector
Pole
Infinity
Family
2010
1 Citation (Scopus)

A GMRES(m) method with two stage deflated preconditioners

Shiroishi, J. & Nodera, T., 2010, In : ANZIAM Journal. 52

Research output: Contribution to journalArticle

GMRES
Smallest Eigenvalue
Preconditioner
Deflation
Preconditioning Techniques
2 Citations (Scopus)

Algebraic independence results for the sixteen families of q-series

Elsner, C., Shimomura, S., Shiokawa, I. & Tachiya, Y., 2010, In : Ramanujan Journal. 22, 3, p. 315-344 30 p.

Research output: Contribution to journalArticle

Independence Results
Algebraic Independence
Q-series
Jacobian Elliptic Function
Fourier Expansion
10 Citations (Scopus)

Algebraic theta functions and the p-adic interpolation of eisenstein-kronecker numbers

Bannai, K. & Kobayashi, S., 2010 Jun, In : Duke Mathematical Journal. 153, 2, p. 229-295 67 p.

Research output: Contribution to journalArticle

Algebraic function
Imaginary Quadratic Field
Theta Functions
L-function
P-adic
4 Citations (Scopus)

A remark on Nesterenko's theorem for Ramanujan functions

Elsner, C., Shimomura, S. & Shiokawa, I., 2010 Jan, In : Ramanujan Journal. 21, 2, p. 211-221 11 p.

Research output: Contribution to journalArticle

Q-series
Ramanujan
Algebraic Independence
Theorem
If and only if
7 Citations (Scopus)

Exploratory analysis of spatial-temporal patterns in length-frequency data: An example of distributional regression trees

Lennert-Cody, C. E., Minami, M., Tomlinson, P. K. & Maunder, M. N., 2010 Mar, In : Fisheries Research. 102, 3, p. 323-326 4 p.

Research output: Contribution to journalArticle

fishery
fisheries
temporal distribution
Thunnus albacares
divergence

Forbidden subgraphs and the existence of spanning k-trees

Ota, K. & Sugiyama, T., 2010 Dec 28, In : Discrete Mathematics. 310, 24, p. 3506-3511 6 p.

Research output: Contribution to journalArticle

K-tree
Forbidden Subgraph
Hamiltonians
Hamiltonian path
Hamiltonian circuit
2 Citations (Scopus)

Generalized Brjuno functions associated to α-continued fractions

Luzzi, L., Marmi, S., Nakada, H. & Natsui, R., 2010 Jan, In : Journal of Approximation Theory. 162, 1, p. 24-41 18 p.

Research output: Contribution to journalArticle

Continued fraction
Generalized Functions
Gauss Map
Holomorphic Maps
Linearization